Article citationsMore>>

J. Doukas, “Overinvestment, Tobin’s Q and Gains from Foreign Acquisitions,” Journal of Banking and Finance, Vol. 19, No. 7, 1995, pp. 1285-1303. doi:10.1016/0378-4266(94)00117-L

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.